Bulletin of the Belgian Mathematical Society - Simon Stevin

Flag-transitive extensions of dual projective spaces

Cécile Huybrechts and Antonio Pasini

Full-text: Open access

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 5, Number 2/3 (1998), 341-352.

Dates
First available in Project Euclid: 18 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1103409014

Digital Object Identifier
doi:10.36045/bbms/1103409014

Mathematical Reviews number (MathSciNet)
MR1630035

Zentralblatt MATH identifier
0929.51009

Subjects
Primary: 51E24: Buildings and the geometry of diagrams

Keywords
Diagram geometries alternating form graphs

Citation

Huybrechts, Cécile; Pasini, Antonio. Flag-transitive extensions of dual projective spaces. Bull. Belg. Math. Soc. Simon Stevin 5 (1998), no. 2/3, 341--352. doi:10.36045/bbms/1103409014. https://projecteuclid.org/euclid.bbms/1103409014


Export citation